# SDR SIMA200620701

- Difficulty date: July 23, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: FA77
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING GEAR DOWN ON FINAL APPROACH HYD CAUTION LIGHT CAME ON AND ONLY THE NOSE GEAR GREEN LIGHT CAME ON.  HYD PSI WAS CLOSE TO ZERO, RUN EMERGENCY CHECKLIST, GOT ALL THREE GEAR GREEN LIGHTS DURING PROCEDURES.  RAI HYD PUMP, OPS CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.  (M)
